# SDR SWIA971314

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS SELECTED UP WITH RESULTING DISAGREEMENT QRH WAS CONSULTED.  CYCLED FLAPS AND WERE UNABLE TO GET FLAPS UP OR DISAGREEMENT LIGHT TO EXTINGUISH.  RETURNED TO ONT.  OBSERVED OPERATION OF FLAPS THROUGH SEVERAL CYCLES, OPS CHECKS GOOD.  NO FAULTS FOUND AT THIS TIME.
